# SDR AALA201905019030

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,589 hours, 22,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Part serial: 93050463
- Condition: Overheated
- Location: Galey
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FLIGHT DIVERTED TO TUL ON ACCOUNT OF OVENS OVERHEATING. EMERGENCY DECLARED. FLIGHT WAS NOT OVERWEIGHT, LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE NR 2 OVEN AND OPS CHECKED IT IAW AMM 25-32-03.
